Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações
AuthID: I-000-1EJ
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 1999
93 Team MembersFilters -> Year: 2025
1741
TITLE: Forced symmetry-breaking of square lattice planforms Full Text
AUTHORS: Parker, MJ; Gomes, MGM ; Stewart, IN;
PUBLISHED: 2006, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 18, ISSUE: 1, PAGES: 223-255
AUTHORS: Parker, MJ; Gomes, MGM ; Stewart, IN;
PUBLISHED: 2006, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 18, ISSUE: 1, PAGES: 223-255
1742
TITLE: Global convergence of a kinetic model of chemotaxis to a perturbed Keller-Segel model Full Text
AUTHORS: Chalub, FACC ; Kang, K;
PUBLISHED: 2006, SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 64, ISSUE: 4, PAGES: 686-695
AUTHORS: Chalub, FACC ; Kang, K;
PUBLISHED: 2006, SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 64, ISSUE: 4, PAGES: 686-695
1743
TITLE: Higher order asymptotics of Toeplitz determinants with symbols in weighted Wiener algebras Full Text
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2006, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 320, ISSUE: 2, PAGES: 944-963
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 2006, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 320, ISSUE: 2, PAGES: 944-963
1744
TITLE: Huygens' principle for hyperbolic operators and integrable hierarchies Full Text
AUTHORS: Chalub, FACC ; Zubelli, JP;
PUBLISHED: 2006, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 213, ISSUE: 2, PAGES: 231-245
AUTHORS: Chalub, FACC ; Zubelli, JP;
PUBLISHED: 2006, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 213, ISSUE: 2, PAGES: 231-245
1745
TITLE: Introduction: Proof-theoretic semantics Full Text
AUTHORS: Reinhard Kahle ; Schroeder Heister, P;
PUBLISHED: 2006, SOURCE: SYNTHESE, VOLUME: 148, ISSUE: 3, PAGES: 503-506
AUTHORS: Reinhard Kahle ; Schroeder Heister, P;
PUBLISHED: 2006, SOURCE: SYNTHESE, VOLUME: 148, ISSUE: 3, PAGES: 503-506
1746
TITLE: Lifts for semigroups of endomorphisms of an independence algebra
AUTHORS: João Araújo ;
PUBLISHED: 2006, SOURCE: Colloquium Mathematicum, VOLUME: 106, ISSUE: 1, PAGES: 39-56
AUTHORS: João Araújo ;
PUBLISHED: 2006, SOURCE: Colloquium Mathematicum, VOLUME: 106, ISSUE: 1, PAGES: 39-56
INDEXED IN: CrossRef
1747
TITLE: Localized contacts between hosts reduce pathogen diversity Full Text
AUTHORS: Nunes, A ; Telo M T da Gama ; Gomes, MGM ;
PUBLISHED: 2006, SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 241, ISSUE: 3, PAGES: 477-487
AUTHORS: Nunes, A ; Telo M T da Gama ; Gomes, MGM ;
PUBLISHED: 2006, SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 241, ISSUE: 3, PAGES: 477-487
1748
TITLE: Matrices and linear recurrences in finite fields
AUTHORS: Owen J Brison ; Eurico E Nogueira ;
PUBLISHED: 2006, SOURCE: FIBONACCI QUARTERLY, VOLUME: 44, ISSUE: 2, PAGES: 103-108
AUTHORS: Owen J Brison ; Eurico E Nogueira ;
PUBLISHED: 2006, SOURCE: FIBONACCI QUARTERLY, VOLUME: 44, ISSUE: 2, PAGES: 103-108
INDEXED IN: Scopus WOS
1749
TITLE: Model hierarchies for cell aggregation by chemotaxis Full Text
AUTHORS: Fabio Chalub ; Yasmin Dolak Struss; Peter Markowich; Dietmar Oelz; Christian Schmeiser; Alexander Soreff;
PUBLISHED: 2006, SOURCE: MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, VOLUME: 16, ISSUE: 7, PAGES: 1173-1197
AUTHORS: Fabio Chalub ; Yasmin Dolak Struss; Peter Markowich; Dietmar Oelz; Christian Schmeiser; Alexander Soreff;
PUBLISHED: 2006, SOURCE: MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, VOLUME: 16, ISSUE: 7, PAGES: 1173-1197
1750
TITLE: Multiplicity Lists for the Eigenvalues of Symmetric Matrices with a Given Graph
AUTHORS: Charles Johnson; António Leal Duarte; Carlos Saiago ;
PUBLISHED: 2006, SOURCE: Handbook of Linear Algebra - Discrete Mathematics and Its Applications, PAGES: 34-1-34-16
AUTHORS: Charles Johnson; António Leal Duarte; Carlos Saiago ;
PUBLISHED: 2006, SOURCE: Handbook of Linear Algebra - Discrete Mathematics and Its Applications, PAGES: 34-1-34-16
1752
TITLE: One-dimensional attractor for a dissipative system with a cylindrical phase space
AUTHORS: Martins, R ;
PUBLISHED: 2006, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 14, ISSUE: 3, PAGES: 533-547
AUTHORS: Martins, R ;
PUBLISHED: 2006, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 14, ISSUE: 3, PAGES: 533-547
1753
TITLE: Pertussis: increasing disease as a consequence of reducing transmission Full Text
AUTHORS: Aguas, R; Goncalves, G; Gomes, MGM ;
PUBLISHED: 2006, SOURCE: LANCET INFECTIOUS DISEASES, VOLUME: 6, ISSUE: 2, PAGES: 112-117
AUTHORS: Aguas, R; Goncalves, G; Gomes, MGM ;
PUBLISHED: 2006, SOURCE: LANCET INFECTIOUS DISEASES, VOLUME: 6, ISSUE: 2, PAGES: 112-117
1754
TITLE: Redesigning distribution operations: a case study on integrating inventory management and vehicle routes design Full Text
AUTHORS: Custódio, A ; Oliveira, R;
PUBLISHED: 2006, SOURCE: International Journal of Logistics, VOLUME: 9, ISSUE: 2, PAGES: 169-187
AUTHORS: Custódio, A ; Oliveira, R;
PUBLISHED: 2006, SOURCE: International Journal of Logistics, VOLUME: 9, ISSUE: 2, PAGES: 169-187
1755
TITLE: Relative Abelian kernels of some classes of transformation monoids
AUTHORS: Cordeiro, E; Delgado, M ; Vítor H. Fernandes ;
PUBLISHED: 2006, SOURCE: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 73, ISSUE: 3, PAGES: 375-404
AUTHORS: Cordeiro, E; Delgado, M ; Vítor H. Fernandes ;
PUBLISHED: 2006, SOURCE: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 73, ISSUE: 3, PAGES: 375-404
1756
TITLE: Spectral residual method without gradient information for solving large-scale nonlinear systems of equations
AUTHORS: La Cruz, W; Martínez, JM; Raydan, M ;
PUBLISHED: 2006, SOURCE: Mathematics of Computation, VOLUME: 75, ISSUE: 255, PAGES: 1429-1448
AUTHORS: La Cruz, W; Martínez, JM; Raydan, M ;
PUBLISHED: 2006, SOURCE: Mathematics of Computation, VOLUME: 75, ISSUE: 255, PAGES: 1429-1448
1757
TITLE: Stern-judging: A simple, successful norm which promotes cooperation under indirect reciprocity
AUTHORS: Pacheco, JM ; Santos, FC ; Chalub, FACC ;
PUBLISHED: 2006, SOURCE: PLOS COMPUTATIONAL BIOLOGY, VOLUME: 2, ISSUE: 12, PAGES: 1634-1638
AUTHORS: Pacheco, JM ; Santos, FC ; Chalub, FACC ;
PUBLISHED: 2006, SOURCE: PLOS COMPUTATIONAL BIOLOGY, VOLUME: 2, ISSUE: 12, PAGES: 1634-1638
1758
TITLE: The 2D Euler equations and the statistical transport equations Full Text
AUTHORS: NV ; Fernanda Cipriano ;
PUBLISHED: 2006, SOURCE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 267, ISSUE: 2, PAGES: 543-558
AUTHORS: NV ; Fernanda Cipriano ;
PUBLISHED: 2006, SOURCE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 267, ISSUE: 2, PAGES: 543-558
1759
TITLE: The ecological significance of the zooplanktivores, snipefish Macroramphosus spp. and boarfish Capros aper, in the food web of the south-east North Atlantic Full Text
AUTHORS: Lopes, M ; Murta, AG; Cabral, HN ;
PUBLISHED: 2006, SOURCE: JOURNAL OF FISH BIOLOGY, VOLUME: 69, ISSUE: 2, PAGES: 363-378
AUTHORS: Lopes, M ; Murta, AG; Cabral, HN ;
PUBLISHED: 2006, SOURCE: JOURNAL OF FISH BIOLOGY, VOLUME: 69, ISSUE: 2, PAGES: 363-378
1760
TITLE: The evolution of norms Full Text
AUTHORS: Chalub, FACC ; Santos, FC ; Pacheco, JM ;
PUBLISHED: 2006, SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 241, ISSUE: 2, PAGES: 233-240
AUTHORS: Chalub, FACC ; Santos, FC ; Pacheco, JM ;
PUBLISHED: 2006, SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 241, ISSUE: 2, PAGES: 233-240